# SDR HEEA075651

- Difficulty date: August 29, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- Aircraft time: 4,208 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 206050247135
- Condition: Deteriorated
- Location: Float Bag
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED. SCRAPPED IN HOUSE.  PHI REQUESTS FOR CREDIT AGAINST REPLACEMENT PART PURCHASED.  REFERENCE:  DMR#68645101.
